# SDR SWIA200413990

- Difficulty date: October 16, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 4,180 hours, 3,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN DOOR FLOOR LEVEL EMERGENCY EXIT LIGHT BROKEN AND MISSING LENS COVER.  REMOVED AND REPLACED LIGHT LENS AND FIXTURE PER AMM 33-51-18, OPERATIONAL CHECK GOOD.
